# SDR SWAA013065

- Difficulty date: November 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 12,703 hours, 7,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS COVERS BROKEN ( 4 EA ) IN CABIN.                               R&R COVERS PER MM.
